# SDR REXA2013101702116

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- Engine: Ge CF348C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT CORE COWL OUTER SKIN AT PYLON SEAL IS CHAFED.  REPAIRED LEFT ENGINE AFT CORE COWL OUTER SKIN TO WITHIN LIMITS CONDITION IAW SRM 54-13-00.
